# SDR UALA2011062303079

- Difficulty date: June 23, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 40,885 hours, 10,563 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLOOR STRIP EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT AND OP CHECKED GOOD.
